RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 140–144 (Mi mz3959)  

The Poincaré–Bendixson theorem and compact families of solution spaces of ordinary differential equations

V. V. Filippov

M. V. Lomonosov Moscow State University

Full text: PDF file (1167 kB)

English version:
Mathematical Notes, 1993, 53:2, 214–217

Bibliographic databases:

Received: 03.06.1991

Citation: V. V. Filippov, “The Poincaré–Bendixson theorem and compact families of solution spaces of ordinary differential equations”, Mat. Zametki, 53:2 (1993), 140–144; Math. Notes, 53:2 (1993), 214–217

Citation in format AMSBIB
\Bibitem{Fil93}
\by V.~V.~Filippov
\paper The Poincar\'e--Bendixson theorem and compact families of solution spaces of ordinary differential equations
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 140--144
\mathnet{http://mi.mathnet.ru/mz3959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220821}
\zmath{https://zbmath.org/?q=an:0802.34055}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 214--217
\crossref{https://doi.org/10.1007/BF01208330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400040}


Linking options:
  • http://mi.mathnet.ru/eng/mz3959
  • http://mi.mathnet.ru/eng/mz/v53/i2/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:353
    Full text:132
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020